Previous |  Up |  Next


Title: Psychologie matematiky (Czech)
Title: Psychology of mathematics (English)
Author: Birkhoff, Garrett
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 21
Issue: 1
Year: 1976
Pages: 1-16
Category: math
MSC: 00A25
MSC: 91E99
MSC: 92A25
idZBL: Zbl 0315.92018
Note: Část C článku Matematika a psychologie, otištěného v SIAM review 11, č. 4 z října 1969. (Czech)
Note: Part C of the article Mathematics and psychology which appeared in the SIAM review 11, No. 4 (October 1969). (English)
Date available: 2010-11-14T11:34:41Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_21-1976-1_1.pdf 1.933Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo